Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 197383, 14 pages
Research Article

A Family of Even-Point Ternary Approximating Schemes

Department of Mathematics, The Islamia University of Bahawalpur, Bahawalpur 63100, Pakistan

Received 27 July 2012; Accepted 8 September 2012

Academic Editors: L. Ju, F. Lamnabhi-Lagarrigue, G. Psihoyios, H. C. So, and X. Yang

Copyright © 2012 Abdul Ghaffar and Ghulam Mustafa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdul Ghaffar and Ghulam Mustafa, “A Family of Even-Point Ternary Approximating Schemes,” ISRN Applied Mathematics, vol. 2012, Article ID 197383, 14 pages, 2012. doi:10.5402/2012/197383